| Model Number |
N/A |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that there was an issue starting the sensor session.Data was provided for investigation.Confirmation of the complaint was confirmed via data.The probable cause is determined to be sensor expiration.The reported event of a sensor session not starting is reportable based on the finding of a sensor expiration. no injury or medical intervention was reported. .